MAUDE Adverse Event Report: MEDELA AG INVIA MOTION+ 15 DAYS SINGLE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG INVIA MOTION+ 15 DAYS SINGLE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 0874012
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested for return and a replacement device was sent to the customer.An evaluation of the device confirmed that this complaint is related to an issue in which otherwise fully functioning pumps display a battery missing error notification, which can be caused by repetitive unplugging and plugging when the battery is fully charged.This situation can potentially lead to a therapy interruption.The user is notified of such a malfunction via an audible and visual notification and is instructed via the instructions for use to contact their healthcare provider in order to receive a replacement device.
 
Event or Problem Description
On (b)(6) 2018, the customer alleged to medela llc that the invia motion negative pressure wound therapy device was getting hot and was not fully charging while on a patient; though, there was no serious injury, the patient did not experience wound deterioration and the patient did not require consultation and/or treatment by a medical professional.

Brand Name
INVIA MOTION+ 15 DAYS SINGLE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4b
baar zug, 6341
SZ  6341
MDR Report Key8560058
Report Number1419937-2019-00069
Device Sequence Number1968707
Product Code OMP
UDI-Device Identifier07612367053167
UDI-Public07612367053167
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0874012
Device Catalogue Number0874012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1